Bulletin of the American Mathematical Society

Review: Lester R. Ford, Automorphic Functions

J. F. Ritt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 36, Number 1 (1930), 35.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493770

Citation

Ritt, J. F. Review: Lester R. Ford, Automorphic Functions. Bull. Amer. Math. Soc. 36 (1930), no. 1, 35.https://projecteuclid.org/euclid.bams/1183493770


Export citation